# SDR SWAA2023021602559

- Difficulty date: February 14, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 53,660 hours, 32,114 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER UPPER SLIDING SEAL IS CRACKED<[01] INSTALLED PINS TO ATTACH LH HORIZONTAL STABILIZER UPPER SLIDING SEAL TO LINK ASSEMBLY PER AMM 53-31-31. OPS CHECK REQUIRED.;[02] REMOVED AND REPLACED LH HORIZONTAL STABILIZER UPPER SLIDING SEAL ASSEMBLY PER AMM 53-31-31. OPS CHECK GOOD.;[03] ACCOUNTED FOR PARTS
